... 1x/day. We've just discovered that she may be bi-polar. Is this dose/med safe for her?
I would discuss your concerns with your provider. From my experiences, as long as the individual is on a therapeutic dosage of a mood stabilizer (s). It definitely may make her become more quick to agitate or a lowered frustration tolerance; however, as long as he/she makes sure to work with provider to maintain therapeutic levels of his/her mood stabilizing medications, which certainly be more than one. The key is to stay in close contact with your provider so that any change or changes, which may occur or could occur at any time, so that any adjustments in your medication regimen can be done, if your symptoms dictate. Good Luck.
I am 33 and was on Adderall XR 20 mg. I wasn't seeing much improvement so my doctor tried switching me to Adderall (not the xr). I take 40 mg and we have seen improvement. I asked him what the maximum dosage is that I can take and he said that he personally will never prescribe over 40mg a day.
Depends... I am prescribed 50 mg without taking it on weekends or hoildays. I’ve been on it since I was 17, but through time my doses have increased with the aide of an anti-depressant (Wellbutrin.); 60 mgs sounds like a little too much.
I had a best friend who was bi-polar but she was prescribed Lithium. However, when she wasn’t taking the lithium for awhile she would take stimulants to balance her severe depression. Idk
Well to answer your question I think that is way too high for her. ..I guess it all depends on how severe her adhd Is and how long she been taking this medicine but I do think the Er Is the best one out of the two to take for younger kids I would ask the Dr for another dose maybe 2xs a day... Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
My daughter, 10, was diagnosed with ADHD at 7 yrs. of age. Her psychiatrist placed her on one of the
Posted 4 Feb 2011 • 2 answers
Posted 13 Jan 2013 • 6 answers
Posted 6 May 2013 • 3 answers
Posted 7 Aug 2016 • 0 answers